A. Aksamit and M. Jeanblanc, Enlargement of filtration with finance in view

P. Brémaud and M. Yor, Changes of filtrations and of probability measures, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.35, issue.4, pp.269-295, 1978.
DOI : 10.1007/BF00537538

N. Karoui, M. Jeanblanc, and Y. Jiao, What happens after a default: the conditional density approach. Stochastic Processes and their Appl, pp.1011-1032, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00381090

N. Karoui, S. Peng, and M. C. Quenez, Backward Stochastic Differential Equations in Finance, Mathematical Finance, vol.7, issue.1, pp.1-71, 1997.
DOI : 10.1111/1467-9965.00022

S. He, J. Wang, and J. Yan, Semimartingale theory and stochastic calculus, 1992.

T. Jeulin and M. Yor, Grossissement de filtration: exemples et applications, Lecture Notes in Maths, vol.1118, 1118.
DOI : 10.1007/BFb0075765

URL : http://archive.numdam.org/article/SPS_1979__13__574_0.pdf

T. Jeulin, Semimartingales et grossissements d'une filtration, Lecture Notes in Maths, vol.833, 1980.

I. Kharroubi and T. Lim, Progressive Enlargement of Filtrations and Backward Stochastic Differential Equations with Jumps, Journal of Theoretical Probability, vol.120, issue.10, pp.683-724, 2014.
DOI : 10.1007/s10959-012-0428-1

I. Kharroubi, T. Lim, and A. Ngoupeyou, Mean-Variance Hedging on Uncertain Time Horizon in a Market with a Jump, Applied Mathematics & Optimization, vol.64, issue.6, pp.413-444, 2013.
DOI : 10.1007/s00245-013-9213-5

URL : https://hal.archives-ouvertes.fr/hal-01103691

A. Ngoupeyou, Optimisation des portefeuilles d'actifs soumis au risque de défaut

B. Øksendal, A. Sulem, and T. Zhang, Optimal control of stochastic delay equations and time-advanced backward stochastic differential equations, Advances in Applied Probability, vol.2010, issue.02, pp.572-596, 2011.
DOI : 10.1007/s10957-009-9524-5

S. Peng and Z. Yang, Anticipated backward stochastic differential equations, The Annals of Probability, pp.877-902, 2009.

H. Pham, Stochastic control under progressive enlargement of filtrations and applications to multiple defaults risk management, Stochastic Processes and their Applications, pp.1795-1820, 2010.
DOI : 10.1016/j.spa.2010.05.003

URL : https://hal.archives-ouvertes.fr/hal-00443874

S. Song, Optional splitting formula in a progressively enlarged filtration, ESAIM: Probability and Statistics, vol.18, pp.829-853, 2014.
DOI : 10.1051/ps/2014003